MAUDE Adverse Event Report: ARTHREX, INC. SMALL JOINT OATS SET, 8 MM; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. SMALL JOINT OATS SET, 8 MM; MANUAL INSTR, GENERAL SURGICAL
Model Number SMALL JOINT OATS SET, 8 MM
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04 november 2025, it was reported by a sales representative via email that an ar-8981-08s, small joint oats set 8 mm was reported to be stuck during use.This occurred on (b)(6) 2025 during an acl stage 1 grafting of previous acl tunnel.It was reported that while using 8mm oats kit, the screw tap would not eject the bone dowel.The case was completed successfully using another kit and this worked correctly.There was case involvement.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.The images show no external fractures, bending, or deformation of the handle, metal interface, or donor shaft.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to a mishandling of the device, which may have led to internal obstruction, residual biological material, or mechanical jamming within the donor shaft.Without physical device return and internal examination, the case cannot be confirmed.

Brand Name
SMALL JOINT OATS SET, 8 MM
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23630489
Report Number1220246-2025-05153
Device Sequence Number13340899
Product Code MDM
UDI-Device Identifier00888867056824
UDI-Public(01)00888867056824(11)240627(17)290531(10)4149141656
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSMALL JOINT OATS SET, 8 MM
Device Catalogue NumberAR-8981-08S
Device Lot Number4149141656
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown